# SDR UPS00234562

- Difficulty date: September 26, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201433
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN CARGO DECK, SEAT TRACK AT LBL 60 IS NICKED & GOUGED AT STA 499, STA 503 & STA 538.     REPLACED SECTION OF SEAT TRACK FROM STA 445 TO STA 655, LBL 60 IN ACCORDANCE WITH SRM 53-10-5, P/N BAC1520-1433.
